MathSciNet Relay Station
MathSciNet bibliographic data
MR2592947 (2010m:57008) 57M25 (57M12)
Owens, Brendan On slicing invariants of knots. Trans. Amer. Math. Soc. 362 (2010), no. 6, 3095–3106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement